MAUDE Adverse Event Report: Encore Medical L.P DJO SURGICAL; EMPOWR 3D KNEETM INS, 5R 10MM, VE

Encore Medical L.P DJO SURGICAL; EMPOWR 3D KNEETM INS, 5R 10MM, VE
Catalog Number 342-10-705
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/16/2026
Type of Reportable Event Serious Injury

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR 3D KNEETM INS, 5R 10MM, VE
Manufacturer (Section D)
Encore Medical L.P
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key50941453
Report Number1644408-2026-02017
Device Sequence Number18826319
Product Code JWH
UDI-Device Identifier00888912167321
UDI-Public00888912167321
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143242
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number342-10-705
Device Lot Number075T1215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale